# SDR ASOA201201566

- Difficulty date: May 5, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 23,544 hours, 20,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR CEILING EMERGENCY LIGHT AT ROW 5 IS OUT.  RELAMPED INTERIOR CEILING EMERGENCY LIGHT AT ROW 5 IAW AMM 33-41-01. OPS CHECKED GOOD.
